# SDR SWIA201023671

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 33,284 hours, 48,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS IN ROW 9 AND ONE CEILING LIGHT INOP.  (FLT 6256)  CYCLED EMERGENCY LIGHT SWITCH.
